Arens regularity and derivations of Hilbert modules with the certain product
Publish place: The Journal of Algebra and Related Topics، Vol: 1، Issue: 1
Publish Year: 1392
Type: Journal paper
Language: English
View: 73
This Paper With 10 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_JART-1-1_003
Index date: 11 July 2024
Arens regularity and derivations of Hilbert modules with the certain product abstract
Let A be a C^*-algebra and E be a left Hilbert A-module. In this paper we define a product on E that making it into a Banach algebra and show that under the certain conditions E is Arens regular. We also study the relationship between derivations of A and E.
Arens regularity and derivations of Hilbert modules with the certain product Keywords:
Arens regularity and derivations of Hilbert modules with the certain product authors
A. Sahleh
University of Guilan
L. Najarpisheh
University of Guilan